# SDR AWXA960164

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3838 - DURING ROUTINE SCHEDULED C-3 MAINTENANCE CHECK, FOUND CORROSION ON SEAT TRACK BS 373, RBL 25, WL 208. REMOVED CORRODED SEAT TRACK.  FABRICATED AND INSTALLED SEAT TRACK IAW SRM 51-40-02.  (M)
